- -

Some categorical aspects of the inverse limits in ditopological context

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Some categorical aspects of the inverse limits in ditopological context

Mostrar el registro completo del ítem

Yildiz, F. (2018). Some categorical aspects of the inverse limits in ditopological context. Applied General Topology. 19(1):101-127. doi:10.4995/agt.2018.7812

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100229

Ficheros en el ítem

Metadatos del ítem

Título: Some categorical aspects of the inverse limits in ditopological context
Autor:
Fecha difusión:
Resumen:
[EN] This paper considers some various categorical aspects of the inverse systems (projective spectrums) and inverse limits described in the category ifPDitop, whose objects are ditopological plain texture spaces and ...[+]
Palabras clave: Inverse limit , Natural transformation , Co-adjoint functor , Ditopology , Concrete isomorphism , Joint topology
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7812
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2018.7812
Agradecimientos:
The author would like to thank the referees and edi-tors for their constructive comments which have helped improve the expositionand the readability of the paper.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem